Erectile dysfunction can be caused by many things, physical or mental.
Medications can also play a role in this. Are you taking any medications that would cause ED?
If you would please list any meds you are taking, that would help us to better answer your question.
Ohene if not on meds low testosterone can cause this. As well as if its been awhile since you've been together. Another is just low blood flow. I would try to wear boxer shorts if you wear briefs that's suppose to good good suppose to make you more fertil to s if don't want no babies id use condoms. Oh I know your 34 so not to be insulting but if you use condoms with spermicide maybe your body doesn't like it or it could be to tight. I wish you Happy love making hpe this helped
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 2 answers
Posted 27 Jul 2011 • 2 answers
Posted 8 Jun 2013 • 2 answers
Posted 3 Feb 2014 • 2 answers
Posted 13 Jul 2016 • 0 answers